Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 937830, 16 pages
http://dx.doi.org/10.5402/2011/937830
Research Article

Analytical Approximate Solution of Nonlinear Differential Equation Governing Jeffery-Hamel Flow with High Magnetic Field by Adomian Decomposition Method

Faculty of Mechanical Engineering, Babol Noshirvani University of Technology, Mazandaran, P.O. Box 484, Babol 47148-71167, Iran

Received 21 February 2011; Accepted 7 April 2011

Academic Editors: G. Garcea and P. B. Mucha

Copyright © 2011 D. D. Ganji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. D. Ganji, M. Sheikholeslami, and H. R. Ashorynejad, “Analytical Approximate Solution of Nonlinear Differential Equation Governing Jeffery-Hamel Flow with High Magnetic Field by Adomian Decomposition Method,” ISRN Mathematical Analysis, vol. 2011, Article ID 937830, 16 pages, 2011. https://doi.org/10.5402/2011/937830.